2 doctors weighed in:

My father had his antidepresant mirtazepine increased from 30mg to 45mg since the increase he gets restless leg all the time he takes pramipexol?

2 doctors weighed in
Dr. Masoud Sadighpour
Internal Medicine

In brief: Restless Leg

Restless leg and periodic leg movements get worse on antidepressant.
It is a known fact. His pramipexol dose might need to be changed by his doctor, or might to switch to different med. Please talk to his doc.

In brief: Restless Leg

Restless leg and periodic leg movements get worse on antidepressant.
It is a known fact. His pramipexol dose might need to be changed by his doctor, or might to switch to different med. Please talk to his doc.
Dr. Masoud Sadighpour
Dr. Masoud Sadighpour
Thank
Dr. Alan Ali
Psychiatry

In brief: Remeron (mirtazapine)

Not sure why it was increased from 30 to 45mg.
Discuss with his prescribing doc.

In brief: Remeron (mirtazapine)

Not sure why it was increased from 30 to 45mg.
Discuss with his prescribing doc.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors